MathSciNet Relay Station
MathSciNet bibliographic data
MR207216 (34 #7032) 65.61
Shintani, Hisayoshi Two-step processes by one-step methods of order $3$ and of order $4$. J. Sci. Hiroshima Univ. Ser. A-I Math. 30 1966 183–195.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement